Wednesday, October 2, 2013

Tamoxifen Rage!

October 2, 2013

current mood:  frustrated


I only have one question, why is it that no one told me about Tamoxifen and the possible side affect of mood swings… 

Sure I was told by my Oncologist that Tamoxifen may cause hot flashes, weight gain, headaches and other “fun” stuff but she never mentioned mood swings. 

Well lately I have been out of control with Tamoxifen Rage.  You could look at me the wrong way and I could go off on you.  My poor boyfriend has taken the brunt of most of my rage.
The sad thing is, I know when I'm in my Tamoxifen Rage that what I’m doing and saying is wrong and hurtful but yet I can’t control myself.  It’s like I’m possessed by the Tamoxifen.
Well needless to say my Tamoxifen Rage caught up to me this past weekend.  Yes, once again I was possessed and said things that I’m not proud of. 
We (my boyfriend and I) talked and tried to figure out why I was so unhappy.  Everything kept coming back to the Tamoxifen.
So like everyone else that wants to know something we turned to the computer and "googled" tamoxifen and mood swings.  We found this amazing blog where a woman I swear was describing me to a tee.  She called it tamox-rage.  The inability to control what comes out of your mouth.  My boyfriend just gave me a look as we both knew that was me. 
She also talked about muscle and bone pain.  Funny, I have had achy hips since late March, early April.  Hmmmm, I started the tamoxifen in February.  As for the muscle pain, there are days it hurts just putting my body lotion on.  Hmmmm!
So I made the decision to stop taking the Tamoxifen for 1 month (with the blessing of my Oncologist) and see if “Happy Jill” returns and to see if my aches and pains go away as well. 
Would love to hear from my B/C Sister’s …have you taken tamoxifen and if so, did you have Tamoxifen Rage?

13 comments:

Phil said...

I can't wait for Happy Fun Jill to return!!!

Phil said...

Oh yeah forgot to add:

STUPID Tamoxifen!

Sharon Majetic said...

I HATE Tamoxifen. I've only been on it for 2 months now. I don't have hot flashes but I think I have every other side effect. I'm so tired all the time, I cry, am sad, and am a crab!!!! Prior to this - even thru bc treatment, I was happy and positive - lifting my friends up who were sad for me. Not anymore. I would love to just stop taking it! I have gained weight and no matter how much I work out or eat right, it isn't budging. It's also VERY difficult to focus - especially on work. I'm a software engineer and I have no choice other than to think - LOL! I asked my doctor if there was something else I could do and they suggest an anti-depressant. Really? Another drug to cover up the side affects of another drug!?!??! I feel like an old lady who will just say whatever I want now. Tamoxifen seems to have removed my filter! My poor kids :)

AR mirza said...

fantastic work guys i really like it keep posting like thanks


Aicar , CJC 1295 with DAC
ts

jams jalendra said...

very nice post i really like it keep posting like this thanks


HGH FRAGMENT

petar son said...

Thanks for the post.Much thanks again. Much obliged.

HGH Fragment

healthcare247 said...

Hey, Thanks for sharing such a experience it will really help full to know the side effects of Tamoxifen.

Andrea said...
This comment has been removed by the author.
Teri Kerr said...

I'm way late to the party, but absofrickinlutely!! Can you by chance let me know how your month off went? Did you go back on?

Kathy Graul said...

I am counting the fricking days until I"m done (two more months). It's been five years of pure hell for my husband and my father, I"m sure.

Michelle Petterson Miller said...

Update plz? Pretty plz.
1 month off... had same rage!

Breast Cancer Survivor! said...

Michelle Petterson Miller, it was amazing what a difference I saw once I stopped taking Tamoxifen. My oncologist every year goes round and round with me about the fact that I didn't take it for as long as I should, blah, blah, blah! AND she also wants to remove my ovaries. I was ER PR and Her2 positive. How are things going with you? Have you seen a difference in just a short month?

Michelle Petterson Miller said...

Its hard to tell. One week after I stopped taking it, my husband gave up and is divorcing me... Like 23 years was nothing. With a shattered heart, one foot in front of the other. Hoping for the best!!!